MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 48IN 2-0 S/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 48IN 2-0 S/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number D9999
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Product lot number? attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a gynecological procedure on (b)(6) 2020 and suture was used.The needle broke off the suture and the procedure was completed using a like device.There were no adverse patient consequences reported.Additional information has been requested.

Brand Name
EB EXC GRN 48IN 2-0 S/A SH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10359698
Report Number2210968-2020-05801
Device Sequence Number2623844
Product Code GAT
UDI-Device Identifier10705031036086
UDI-Public10705031036086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD9999
Device Catalogue NumberD9999
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1